Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



ID: 5692.0, MPI für extraterrestrische Physik / High Energy Astrophysics at MPE
Asymptotical stability of partial difference equations with variable coefficients
Authors:Boese, F. G.
Language:English
Date of Publication (YYYY-MM-DD):2002-12-15
Title of Journal:Journal of Mathematical Analysis and Applications
Journal Abbrev.:J. Math. Anal. Appl.
Volume:276
Issue / Number:2
Start Page:709
End Page:722
Review Status:Peer-review
Audience:Experts Only
Abstract / Description:The dynamical systems considered have scalar state, are multivariate, linear, time-discrete, and time-variable and are described by an initial value problem for a class of evolutionary partial difference equations. The time set is the nonnegative part of the integer lattice in several dimensions. Parts of the asymptotical stability set in the parameter space spanned by the time-variable coefficients are explicitly found. To assess the quality of the sufficient stability criteria, a comparison with the exact stability set is made in an example. (C) 2002 Elsevier Science (USA). All rights reserved.
Free Keywords:partial difference equations; ordinary difference equations; dynamical systems; asymptotical stability
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für extraterrestrische Physik
External Affiliations:Max Planck Inst Extraterr Phys, Postfach 1312, D-85741; Garching, Germany; Max Planck Inst Extraterr Phys, D-85741 Garching, Germany
Identifiers:ISI:000179972800015
ISSN:0022-247X
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.